Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Please take some time to click through these links to find out more about our community.

    What is a Trigger and When to Trigger a Post
    How and Why to Report a Post
    Visit our Crisis Assistance Link for resources. For immediate help, call 911 or get to the ER.


    darkness
    avatar
    pldkk posted:
    I have been on meds for seven years and do not know if they are helping all that much. I do know that before I went on them I was in a very dark place. I am afraid to let myself get to that point again so I have stayed on the meds even though I have gained 60 pounds since I went on them and tremble so much (it seems) that I feel like I have Parkinson's disease. I also see a therapist who so far has made me feel twice as bad. So my personal advice is to take the meds, sooner than later. I know if I go back to that dark place I might not make it back out again. Best wishes. I sincerely hope you feel better soon.
    Reply
     
    avatar
    susiemargaret responded:
    hello, P --

    i'm so sorry i didn't see your post until now, and i hope you are still following this thread.

    if you feel that your meds are not working as well as they should, you need to talk with your dr about this immediately. is your prescribing dr a psychiatrist? i ask because psychiatrists usually know much more about psych meds than other drs do, so now might be the time to switch for a meds re-evaluation. i am esp concerned about your trembling, which can often be a serious side effect of certain classes of psych meds and needs to be addressed to make sure it does not become permanent.

    if your therapist is making you feel worse instead of better or at least productive, it is time to get a new therapist. there are all kinds of therapists out there, with all kinds of therapeutic approaches; there is no point in wasting your money if you are not being helped. when you see someone else, you can talk about what was frustrating about your relationship with your previous therapist, what you would like to do differently, what the new therapist's approach usually is, etc.

    i send you caring thoughts and hope that you will keep us posted on how you are doing.

    -- susie margaret
    what good is gold, or silver too, if your heart's not good and true -- hank williams, sr.


    Helpful Tips

    safe AD to take with tramadol.
    my doctor just put me on tramadol and i take cymbalta. More
    Was this Helpful?
    0 of 0 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.